Atrial fibrillation following methylprednisolone pulse therapy

Norishi Ueda, Tetsushi Yoshikawa, Masaru Chihara, Shinji Kawaguchi, Yukihiko Niinomi, Takehiko Yasaki

研究成果: Article査読

47 被引用数 (Scopus)

抄録

Two children, one with renal manifestations of systemic lupus erythematosus and the other with idiopathic nephrotic syndrome, were treated with methylprednisolone pulses. Neither had previous evidence of underlying cardiac disease. Within 24 h of pulse therapy, they complained of palpitations and developed atrial fibrillation which reversed spontaneously or after anti-arrhythmic therapy. Subsequent serial electro-and echocardiograms were normal. We propose that the arrhythmias were a complication of steroid pulse therapy.

本文言語English
ページ(範囲)29-31
ページ数3
ジャーナルPediatric Nephrology
2
1
DOI
出版ステータスPublished - 03-1988

All Science Journal Classification (ASJC) codes

  • Pediatrics, Perinatology, and Child Health
  • Nephrology

フィンガープリント 「Atrial fibrillation following methylprednisolone pulse therapy」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル